Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 70, Issue 6, Pages 941–947 (Mi mz805)  

This article is cited in 1 scientific paper (total in 1 paper)

Multidimensional Versions of Paley's Inequality

V. A. Yudin

Moscow Power Engineering Institute (Technical University)

Abstract: For trigonometric polynomials of two variables whose spectrum lies both in the interior and on the boundary of a strictly convex domain, the lower bounds of their norms on $L$ are given. They are expressed in terms of the Fourier coefficients whose numbers are located on the boundary.

DOI: https://doi.org/10.4213/mzm805

Full text: PDF file (180 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 70:6, 860–865

Bibliographic databases:

UDC: 517
Received: 23.03.2000
Revised: 02.04.2001

Citation: V. A. Yudin, “Multidimensional Versions of Paley's Inequality”, Mat. Zametki, 70:6 (2001), 941–947; Math. Notes, 70:6 (2001), 860–865

Citation in format AMSBIB
\Bibitem{Yud01}
\by V.~A.~Yudin
\paper Multidimensional Versions of Paley's Inequality
\jour Mat. Zametki
\yr 2001
\vol 70
\issue 6
\pages 941--947
\mathnet{http://mi.mathnet.ru/mz805}
\crossref{https://doi.org/10.4213/mzm805}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1887259}
\zmath{https://zbmath.org/?q=an:1022.42006}
\elib{https://elibrary.ru/item.asp?id=5024416}
\transl
\jour Math. Notes
\yr 2001
\vol 70
\issue 6
\pages 860--865
\crossref{https://doi.org/10.1023/A:1012924204372}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000173100200029}


Linking options:
  • http://mi.mathnet.ru/eng/mz805
  • https://doi.org/10.4213/mzm805
  • http://mi.mathnet.ru/eng/mz/v70/i6/p941

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bakas O., “Variants of the Inequalities of Paley and Zygmund”, J. Fourier Anal. Appl., 25:3 (2019), 1113–1133  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:297
    Full text:167
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021